# SDR FDEA201009113345

- Difficulty date: September 11, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: R532H1413201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR SUPPORT STRUCTURE FR 54.2 RT SIDE NR 5 SEAT TRACK HAS 3.5 INCH CRACK ON LOWER PART OF SEAT TRACK.   REMOVED DAMAGED TRACK SECTION BETWEEN FR 54.2 AND FR 55/58 AND INSTALLED NEW REPLACEMENT TRACK SECTION AT TRACK NR5 RT IAW SRM 51-75-10,53-16-16 AND DWG 16R532H1413.
